# SDR SWAA053001

- Difficulty date: September 30, 2005
- Submitted: October 3, 2005
- Operation: Air carrier
- Aircraft: N523SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26565
- Aircraft time: 43,980 hours, 43,783 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W115001120
- Condition: Shorted
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND FWD GALLEY EMERGENCY EXIT LIGHTS INOP.  REPAIRED WIRE NR W1150-011-20 PER WDM.
